# SDR DALA2018070304374

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND HOLGED HOLE ON ACCESS PANEL 193AL.  ACCESS PANEL 193AL WAS REPAIRED PER SRM 53-40-70 REPAIR 1 PAR 4B (2). TABLE 202, SRM 51-70-05 REPAIR 8 PAR 4 F G AND SRM 51-70-05 REPAIR GENERAL PAR 4.
